# SDR ASAA0410250

- Difficulty date: May 3, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 654585554
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND AFT GALLEY DOOR LOWER SILL THRESHOLD IS CORRODED.  REMOVED DAMAGED SUPPORT ANGLE AND INSTALLED NEW IAW SRM 51-30-2.  (M)
